Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 07 > No. 4


Series Solutions of Magnetohydrodynamic Peristaltic Flow of a Jeffrey Fluid in Eccentric Cylinders

PP: 1441-1449
R. Ellahi, A. Riaz, S. Nadeem, M. Mushtaq,
In this article, the mathematical modelling on magnetohydrodynamic peristaltic flow of Jeffrey fluid in the gap between two eccentric tubes has been discussed in the presence of applied magnetic field. Geometrically, we considered two eccentric tubes in which the inner tube is rigid while the tube at the outer side has a sinusoidal wave propagating along the wall. The governing equations for Jeffrey fluid in a cylindrical coordinates for three dimensional flow are given. The approximations of low Reynolds number and long wavelength have been employed to reduce the highly nonlinear partial differential equations. The problem has been solved with the help of homotopy perturbation method alongwith eigen function expansion method. The graphs of pressure rise, pressure gradient and velocity (for two and three dimensional flow) have been drawn. The streamlines have also been presented to discuss the trapping bolus discipline.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved